Items where Author is "Gopalakrishna, H. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Gopalakrishna, H. S. and Umarani, Prakash G. (1989) On a class of functions close to functions of bounded boundary rotation. Tamkang J. Math., 20 (4). pp. 303-310.

Gopalakrishna, H. S. and Bhoosnurmath, S. S. and Kit-Wing Yu, (1986) On the distribution of values of differential polynomials. Indian J. Pure Appl. Math., 17 (3). pp. 367-372.

Gopalakrishna, H. S. and Shashikala, D. Patil (1986) A new criterion for univalence and its applications. J. Karnatak Univ. Sci., 31. pp. 111-118.

Gopalakrishna, H. S. and Bhoosnurmath, S. S. (1985) Uniqueness theorems for meromorphic functions. Tamkang J. Math., 16 (4). pp. 49-57.

This list was generated on Fri Nov 17 22:37:26 2017 IST.